# SDR V0XD20200511001

- Difficulty date: May 11, 2020
- Submitted: May 11, 2020
- Operation: Air carrier
- Filed by: Avmax Montana Inc, repair station V0XD413Y
- Aircraft: N253JX
- Make and model: Emb EMB-135LR
- Aircraft serial: 145328
- Aircraft time: 31,673 hours, 28,577 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET LOCATED AT RH SIDE AFT OF THE OVERWING EXIT UNDER FLOORBOARD 252CF CRACKED. SEE AVMAX W/O: 80859 W/C: 1135 FOR REPAIR.
